# SDR HEEA0012076

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302317B
- Condition: Failed
- Location: Detector Bulb
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DET WILL NOT TEST BULBS.
